# SDR 2012FA0000254

- Difficulty date: May 2, 2012
- Submitted: May 2, 2012
- Operation: General aviation
- Aircraft: N9543B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0868
- Aircraft time: 11,314 hours
- Engine: Lyc O360F1A6
- Engine time: 3,605 hours
- Propeller: Mcauly B2D34C220
- System (JASC): 5540 · Rudder Structure
- Part: Rudder Bar
- Part number: 24670012
- Condition: Cracked
- Location: Zone 100
- Part time: 11,314 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER BAR WELD ASSY, RT FOOT BRAKE & RUDDER PEDAL.  THE PART CRACKED CIRCUMFERENTIALLY AT THE APPROXIMATE MIDPOINT OF THE ASSY ALONG SIDE THE GEAR TEETH THAT ALLOW THIS PART TO ENGAGE THE WELD ASSY FOR THE LT BRAKE & RUDDER PEDALS.
